# SDR ASOA20160626039

- Difficulty date: June 26, 2016
- Submitted: June 26, 2016
- Operation: Air carrier
- Aircraft: N16976
- Make and model: Emb EMB-145LR
- Aircraft serial: 145171
- Aircraft time: 40,607 hours, 30,748 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14502409001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, LT FRAME 10 IS CRACKED UNDERNEATH WINDOW.  R & R LT FRAME 10 IAW SRM 51-40-02.  ACFT APPROVED FOR RETURN TO SERVICE.
